# SDR UALA2009011200124

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 52,701 hours, 18,415 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ELEC SMELL IN CABIN WHILE BEING DEICED ( NOT DEICING FLUID SMELL).  CAPT REPORTS A HEAVY BLACK SMOKE MOST PRONOUNCED BETWEEN DOOR 2 AND THE FIRST OW HATCH.   CKD AND OPERATED ALL INTERIOR CABIN ITEMS, REMOVED CEILING PANELS, CKD WIRING AND DUCTS. RAN APU, ENGS WITH DIFFERENT PACK CONFIGURATIONS. CKD CARGO PITS AND NESTING SYS ALONG WITH ALL CB.  NO SMELL OR SMOKE NOTED. ORIGIN CANNOT BE DUPLICATED.
